Alert archive / Vermont / Flash Flood Warnings in 2007
Flash Flood Warning 8, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at Jul 11, 2007, 3:17 PM EDT for Lamoille County, Orleans County, Vermont. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 11, 2007, 3:17 PM EDT (19:17 UTC)
- Expired
- Jul 11, 2007, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Whole counties
Counties Lamoille County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 62 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 4:50 PM EDT | FLASH FLOOD | Wolcott, VT | TOWN SHERIFF REPORTED FLOODING ON ROUTE 15 AND GULF RD. |
| Jul 11, 5:00 PM EDT | FLASH FLOOD | Greensboro, VT | SPOTTER REPORTED ROADS AND FEILDS FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.3 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBTV 111918
FFWBTV
VTC015-019-112215-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
317 PM EDT WED JUL 11 2007
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ORLEANS COUNTY IN NORTHEAST VERMONT
SOUTHEASTERN LAMOILLE COUNTY IN NORTHWEST VERMONT
* UNTIL 615 PM EDT
* AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THE
HEAVIEST RAIN WAS ALONG A WOLCOTT...TO CRAFTSBURY...TO ORLEANS
LINE. RADAR ESTIMATED UP TO 3 INCHES HAS FALLEN IN THE WARNED
AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORLEANS...
NEWPORT CENTER...NEWPORT...MORGAN CENTER...GLOVER...EAST
CHARLESTON...DERBY CENTER...CRAFTSBURY...COVENTRY...ALBANY...EAST
ALBANY...WEST GLOVER...WEST CHARLESTON...BROWNINGTON CENTER AND
BARTON
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 4441 7268 4445 7249 4454 7241 4456 7227
4490 7193 4499 7229
$$
MB1 follow-up statement
000
WGUS71 KBTV 112053
FFSBTV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EDT WED JUL 11 2007
VTC015-019-112215-
LAMOILLE VT-ORLEANS VT-
450 PM EDT WED JUL 11 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
ORLEANS AND SOUTHEASTERN LAMOILLE COUNTIES...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN FALLING ACROSS ORLEANS AND SOUTHEASTERN LAMOILLE
COUNTIES. THE HEAVIEST RAIN HAD FALLEN NEAR
WOLCOTT...CRAFTSBURY...AND SOUTH ALBANY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORLEANS...
NEWPORT...MORGAN CENTER...GLOVER...EAST CHARLESTON...DERBY
CENTER...COVENTRY...AND ALBANY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
AT 315 PM...A TRAINED SPOTTER REPORTED WATER RUNNING DOWN WILSON
STREET IN GREENSBORO.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4441 7268 4445 7249 4454 7241 4456 7227
4490 7193 4499 7229
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 1:52 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 11, 1:52 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
152 PM EDT WED JUL 11 2007
.SYNOPSIS...
A WARM AND HUMID SOUTHERLY FLOW CONTINUES ACROSS THE NORTH COUNTRY
THIS MORNING WITH TEMPERATURES IN THE MID 60S IN THE MOUNTAINS TO
LOWER 70S IN THE VALLEY LOCATIONS. A WEAK TROUGH OF LOW PRESSURE HAS
HELPED TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE
REGION YESTERDAY. MEANWHILE...A SURFACE COLD FRONT WILL HELP IN THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS TODAY...WITH MUCH
COOLER AND LESS HUMID AIR EXPECTED FOR THURSDAY INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED 151 PM EDT WED
QUICK UPDATE TO REFLECT INCORPORATION OF FLASH FLOOD WATCH ACROSS
MUCH OF THE AREA (SEE UPDATED HYDRO DISCUSSION BELOW)...OTHERWISE
REMAINDER OF FCST UNCHANGED.
WILL UPDATE THE ZONE FORECASTS TO REMOVE REFERENCES TO THIS MORNING.
COMPOSITE RADAR LOOP SHOWING RAIN SHOWERS ACROSS THE CHAMPLAIN
VALLEY AND THE ADIRONDACKS AT THIS TIME...WITH COMPOSITE RADAR LOOP
SHOWING A LINE OF THUNDERSTORMS ACROSS ONTARIO AND EXTENDING SOUTH TO
WESTERN NEW YORK STATE AT THIS TIME AS WELL. PREVIOUSLY ISSUED ZONE
FORECAST STILL LOOKS GOOD...SO OTHER THEN REMOVING REFERENCES TO THIS
MORNING WILL NOT CHANGE THE REMAINDER OF THE FORECAST AT THIS TIME.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
MID/UPPER LVL TROF ACRS THE NORTHERN GREAT LKS SHIFTS INTO THE NE
CONUS AS SFC COLD FRNT PUSHES INTO SOUTHERN NEW ENGLAND BY THURS
MORNING. STRONG LLVL CAA DEVELOPS BEHIND FRNT ALONG WITH
SUBSIDENCE/DRY AIR...SO EXPECT PLENTY OF SUN ON THURS...ESPECIALLY
GIVEN VERY LIMITED DEEP LAYER MOISTURE IN SOUNDINGS. WL KEEP FCST
DRY AND JUST SHOW A FEW FAIR WEATHER CUMULUS CLOUDS ACRS THE MTNS
ASSOCIATED WITH UPSLOPE FLW. PROGGED 85H TEMPS BTWN 10-12C SUPPORT
HIGHS U70S VALLEYS TO L/M 70S MTNS...ALONG WITH MUCH LESS HUMIDITY.
FRIDAY INTO SATURDAY...FCST BECMGS MUCH MORE UNCLEAR...ESPECIALLY
WITH DEVELOPMENT/EVOLUTION OF MID/UPPER LVL TROF ACRS THE EASTERN
GREAT LAKES AND EMBEDDED S/W ENERGY. SEVERAL PIECES OF 5H ENERGY WL
ROUND TROF BASE AND HELP TO ENHANCE SFC LOW PRES ALONG SFC BOUNDARY
ACRS SNE/MID ATLANTIC STATES TOWARD THE WEEKEND. THIS SETUP WL HAVE
THE POTENTIAL TO PRODUCE A WIDESPREAD RAINFALL EVENT FOR
CENTRAL/SOUTHERN VT LATE FRIDAY INTO SATURDAY. TEMPS WITH
CLOUDS/PRECIP EXPECTED WL BE 4 TO 8 DEGREES BLW NORMAL FOR HIGHS AND
AT OR SLIGHTLY ABOVE NORMAL FOR OVERNIGHT LOWS.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPDATED 151 PM WED
PRIMARY HIGHLIGHTS DURING LONG TERM WILL FEATURE SEASONAL
TEMPERATURE REGIME THIS WEEKEND...SLOWLY BECOMING MORE SUMMER-LIKE
BY NEXT WEEK AS MEAN SOUTHWEST FLOW AT THE SFC TRANSPORTS MORE
HUMID CONDS NORTHWARD ON BACK SIDE OF STRONG BERMUDA RIDGE
OFFSHORE. BROAD CYCLONIC WESTERLY FLOW ALOFT WILL ALLOW SEVERAL
WEAK SFC TROUGH PASSGS DURING THE PERIOD...WITH MEAN ENSEMBLES
CONTINUING TO SUPPORT A NEARLY DAILY CHC FOR PCPN. BEST CHC FOR
DRY WX SHOULD COME DURING LATER SAT INTO SAT NIGHT AS WEAK HIGH
PRESSURE ATTEMPTS TO BUILD INTO REGION ALONG WITH CONFLUENT FLOW
ALOFT. THEREAFTER...A GENERAL INCREASED CHC OF SHRAS...AND
AFTERNOON TSRAS BY MONDAY ONWARD DUE TO ABOVE REASONING...AND
PERIODIC SURGES OF HIGHER PWAT VALUES IN VICINITY OF 1.5 TO 1.75
INCHES AHEAD OF AFOREMENTIONED BNDRYS.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
UPDATED 703 AM WED
FOR THE NEXT 24 HOURS...VFR/MVFR W/ DAYTIME
HEATING CAUSING ABUNDANT CLD GROWTH...VFR THRU 20Z WITH CLDS INCR
TO BKN BY THE AFTNOON. CHANCE OF -RW AS DAYTIME CU FORMS. FROPA LATE
IN AFTNOON INTO EARLY EVENING WILL BRING MVFR/IFR COND IN TSRA AND
FG/HZ. WINDS WILL INCR FROM THE SSW 10-20 KTS W/ SOME GUSTS NEAR
30KTS...ESPECIALLY IN VALLEY LOCALES. AFT 00Z WINDS SHIFT TO WNW
10 KTS OR LESS. MAIN FEATURE AFT 00Z THURS WILL BE VSBY REDUCTION
IN FG THRU 06Z W/ MVFR/IFR COND...ALONG WITH CEILINGS DECR BLW
3KFT ESP AT KSLK W/ CEILING BLW OVC010 AT TIMES.
12Z THURSDAY THRU SUNDAY...MVFR CEILINGS FOR THUR/THURS NGT. FRI
THRU SAT NGT MVFR DOWN TO IFR COND AT TIMES DUE TO -SHRA AND FG.
BEST CHANCE FOR FG A TNGT AND AT SLK/MPV DUE TO LESSENING WINDS.
&&
.HYDROLOGY...
UPDATED 151 PM WED
ANTECEDENT HEAVY RAINFALL ACROSS THE REGION OVER THE PAST FEW DAYS
...HAS LED TO SCATTERED ROAD/CULVERT WASHOUTS ACROSS THE
AREA...AND NEAR SATURATED SOIL MOISTURE CONDITIONS. THE
COMBINATION OF FAVORABLE UPPER DYNAMICS ASSOCIATED WITH THE SFC
FRONT...AND A ROBUST PRE-FRONTAL PWAT PLUME NEAR 2.0 INCHES...WILL
LEAD AGAIN TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION
TODAY...ALONG WITH THE POTENTIAL FOR LOCALLY TORRENTIAL RAINFALL.
THIS WILL ONLY AGGRAVATE CURRENT CONDITIONS...WITH RAPID SURFACE
RUNOFF CERTAINLY POSSIBLE IN MORE PERSISTENT AND/OR TRAINING
CONVECTIVE CELLS. CURRENT FLASH FLOOD THREAT APPEARS TO BE HIGHEST
ALONG AND JUST EAST OF GREEN MTN SPINE...WHERE MEAN PRE-FRONTAL
SOUTHWESTERLIES WEST OF THE MOUNTAINS...ARE CONVERGING WITH
SOUTHEASTERLY FLOW OFF THE ATLANTIC JUST EAST OF THE MOUNTAIN
SPINE. THIS MAY POTENTIALLY LEAD TO A VERY SERIOUS SITUATION
ACROSS PORTIONS OF ERN SLOPES OF THE GREENS TODAY...THOUGH BROAD
SCALE FLASH FLOOD THREAT EXISTS ACROSS MUCH OF THE REMAINDER OF
THE FA AS WELL.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ002>012-
016>019.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ028>031-
034-035.
&&
SYNOPSIS...TABER
NEAR TERM...JMG
SHORT TERM...TABER
LONG TERM...JMG
AVIATION...WGH/TABER/JMG
HYDROLOGY...JMGHazardous weather outlook, Jul 11, 1:35 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 135 PM EDT WED JUL 11 2007 NYZ028>031-034-035-VTZ002>012-016>019-121745- EASTERN CLINTON-SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX-WESTERN FRANKLIN-ORLEANS- ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 135 PM EDT WED JUL 11 2007 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN ADIRONDACKS IN NORTHERN NEW YORK...AND ALL OF VEMONT EXCEPT GRAND ISLE COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND SMALL HAIL. MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30 MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN 5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND THIS EVENING. SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. NYZ026-027-087-VTZ001-121745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- GRAND ISLE- 135 PM EDT WED JUL 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK...AND GRAND ISLE COUNTY IN NORTHWESTERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG SURFACE COLD FRONT COMBINED WITH A DISTURBANCE IN THE JET STREAM WINDS ALOFT WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY. GIVEN...PLENTY OF LOW LEVEL MOISTURE AND SOME INSTABILITY FROM DAYTIME HEATING STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG AND DAMAGING THUNDERSTORM WIND GUSTS TO 60 MPH OR GREATER. IN ADDITION...SOME HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TO SCATTERED THUNDERSTORMS WILL FIRST DEVELOP ACROSS THE HIGHER TERRAIN OF THE ADIRONDACK AND GREEN MOUNTAINS BETWEEN NOON AND 2 PM TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING ISOLATED DAMAGING WIND GUSTS...ALONG WITH BRIEF HEAVY DOWN POURS...AND SMALL HAIL. MEANWHILE...ANOTHER AREA OF THUNDERSTORMS WILL DEVELOP INTO A LINE OF STRONG TO SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS WILL FIRST DEVELOP ACROSS THE SAINT LAWRENCE VALLEY BETWEEN 2 AND 4 PM THIS AFTERNOON AND WILL MOVE EAST AT 20 TO 30 MPH. THEY ARE EXPECTED TO BE LOCATED ACROSS THE ADIRONDACKS BETWEEN 3 AND 5 PM...AND INTO THE CHAMPLAIN VALLEY VALLEY BETWEEN 5 AND 7 PM...AND THROUGH EASTERN VERMONT BY 9 PM THIS EVENING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. THIS HEAVY RAINFALL...COMBINED WITH RAINS FROM RECENT STORMS WILL ENHANCE THE POTENTIAL FOR FLASH FLOODING ACROSS THE REGION. SOME MINOR FLOODING OF SMALL STREAMS AND POOR DRAINAGE AREAS CAN BE EXPECTED WITH THE STRONGER STORMS THIS AFTERNOON AND EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. JMG
In the hours before
Local storm report, Jul 11, 9:49 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
949 AM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY PUBLIC
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0228 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY POST OFFICE
0230 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0254 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY EMERGENCY MNGR
TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
DOWN IN MINERVA.
0255 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0312 PM HAIL NORWICH 43.72N 72.30W
07/10/2007 E0.88 INCH WINDSOR VT PUBLIC
0325 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0330 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY PUBLIC
TREES DOWN ON GOLF COURSE
0335 PM HAIL SOUTH SCHROON 43.79N 73.79W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0345 PM HAIL ANDOVER 43.28N 72.70W
07/10/2007 E1.00 INCH WINDSOR VT AMATEUR RADIO
0347 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY POST OFFICE
0406 PM HAIL WESTON 43.28N 72.80W
07/10/2007 E1.00 INCH WINDSOR VT PUBLIC
0415 PM TSTM WND DMG BROWNSVILLE 43.47N 72.47W
07/10/2007 WINDSOR VT TRAINED SPOTTER
SEVERAL TREES DOWN.
0430 PM TSTM WND DMG DUANE CENTER 44.65N 74.27W
07/10/2007 FRANKLIN NY DEPT OF HIGHWAYS
TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
BY TOWN GARAGE
0445 PM HAIL ELLENBURG DEPOT 44.90N 73.80W
07/10/2007 E0.50 INCH CLINTON NY CO-OP OBSERVER
0500 PM HAIL EAST HARDWICK 44.52N 72.31W
07/10/2007 E1.00 INCH CALEDONIA VT PUBLIC
0500 PM HAIL SARANAC 44.65N 73.74W
07/10/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
NICKEL SIZE HAIL REPORTED BY TOWN GARAGE
0505 PM HAIL STANNARD 44.53N 72.22W
07/10/2007 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
0515 PM HAIL WOODSTOCK 43.63N 72.52W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
0520 PM HAIL WHEELOCK 44.59N 72.09W
07/10/2007 E0.50 INCH CALEDONIA VT AIRPLANE PILOT
0530 PM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0536 PM HAIL WEST CHARLESTON 44.90N 72.06W
07/10/2007 E0.88 INCH ORLEANS VT PUBLIC
0537 PM HAIL EAST BROWNINGTON 44.80N 72.09W
07/10/2007 E0.88 INCH ORLEANS VT TRAINED SPOTTER
0545 PM TSTM WND DMG POTSDAM 44.67N 74.99W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0550 PM TSTM WND DMG MORGAN CENTER 44.92N 71.98W
07/10/2007 ORLEANS VT TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN.
0910 PM HAIL HUBBARDTON 43.72N 73.18W
07/10/2007 E0.88 INCH RUTLAND VT DEPT OF HIGHWAYS
NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
GARAGE
0932 PM HAIL BRANDON 43.80N 73.09W
07/10/2007 E0.50 INCH RUTLAND VT LAW ENFORCEMENT
DIME SIZE HAIL AND GUSTY WINDS.
1125 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT LAW ENFORCEMENT
ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
OFF.
1134 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT TRAINED SPOTTER
TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.
1215 AM TSTM WND DMG BOLTON 44.37N 72.88W
07/11/2007 CHITTENDEN VT NWS EMPLOYEE
TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
NUMEROUS TREE BRANCHES.
1215 AM TSTM WND DMG HUNTINGTON 44.33N 72.99W
07/11/2007 CHITTENDEN VT UTILITY COMPANY
TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
AND HUNTINGTON AREAS.
&&
JOHNGLocal storm report, Jul 11, 10:04 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1004 AM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY PUBLIC
0225 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0228 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E1.00 INCH ESSEX NY POST OFFICE
0230 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0254 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY EMERGENCY MNGR
TREES DOWN ON HOUSE AND MOBLE HOME. WIRES DOWN. TREE ALSO
DOWN IN MINERVA.
0255 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0312 PM HAIL NORWICH 43.72N 72.30W
07/10/2007 E0.88 INCH WINDSOR VT PUBLIC
0325 PM HAIL HARTLAND 43.54N 72.40W
07/10/2007 E0.75 INCH WINDSOR VT TRAINED SPOTTER
0330 PM TSTM WND DMG SCHROON LAKE 43.83N 73.73W
07/10/2007 ESSEX NY PUBLIC
TREES DOWN ON GOLF COURSE
0335 PM HAIL SOUTH SCHROON 43.79N 73.79W
07/10/2007 E0.88 INCH ESSEX NY PUBLIC
0345 PM HAIL ANDOVER 43.28N 72.70W
07/10/2007 E1.00 INCH WINDSOR VT AMATEUR RADIO
0347 PM HAIL SCHROON LAKE 43.83N 73.73W
07/10/2007 E0.88 INCH ESSEX NY POST OFFICE
0406 PM HAIL WESTON 43.28N 72.80W
07/10/2007 E1.00 INCH WINDSOR VT PUBLIC
0415 PM TSTM WND DMG BROWNSVILLE 43.47N 72.47W
07/10/2007 WINDSOR VT TRAINED SPOTTER
SEVERAL TREES DOWN.
0430 PM TSTM WND DMG DUANE CENTER 44.65N 74.27W
07/10/2007 FRANKLIN NY DEPT OF HIGHWAYS
TREES DOWN ON MEACHAM ROAD AND STUDLEY HILL ROAD REPORTED
BY TOWN GARAGE
0445 PM HAIL ELLENBURG DEPOT 44.90N 73.80W
07/10/2007 E0.50 INCH CLINTON NY CO-OP OBSERVER
0500 PM HAIL EAST HARDWICK 44.52N 72.31W
07/10/2007 E1.00 INCH CALEDONIA VT PUBLIC
0500 PM HAIL SARANAC 44.65N 73.74W
07/10/2007 E0.25 INCH CLINTON NY DEPT OF HIGHWAYS
NICKEL SIZE HAIL REPORTED BY TOWN GARAGE
0505 PM HAIL STANNARD 44.53N 72.22W
07/10/2007 E1.00 INCH CALEDONIA VT TRAINED SPOTTER
0515 PM HAIL WOODSTOCK 43.63N 72.52W
07/10/2007 E0.25 INCH WINDSOR VT TRAINED SPOTTER
0520 PM HAIL WHEELOCK 44.59N 72.09W
07/10/2007 E0.50 INCH CALEDONIA VT AIRPLANE PILOT
0530 PM TSTM WND DMG PIERREPONT 44.54N 75.01W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0536 PM HAIL WEST CHARLESTON 44.90N 72.06W
07/10/2007 E0.88 INCH ORLEANS VT PUBLIC
0537 PM HAIL EAST BROWNINGTON 44.80N 72.09W
07/10/2007 E0.88 INCH ORLEANS VT TRAINED SPOTTER
0545 PM TSTM WND DMG POTSDAM 44.67N 74.99W
07/10/2007 ST. LAWRENCE NY LAW ENFORCEMENT
TREES DOWN
0550 PM TSTM WND DMG MORGAN CENTER 44.92N 71.98W
07/10/2007 ORLEANS VT TRAINED SPOTTER
NUMEROUS LARGE TREES DOWN.
0700 PM TSTM WND DMG RUSSELL 44.43N 75.15W
07/10/2007 ST. LAWRENCE NY DEPT OF HIGHWAYS
SEVERAL TREES DOWN IN THE TOWN OF RUSSELL REPORTED BY
TOWN HIGHWAY GARAGE
0910 PM HAIL HUBBARDTON 43.72N 73.18W
07/10/2007 E0.88 INCH RUTLAND VT DEPT OF HIGHWAYS
NICKEL SIZED AND SLIGHTLY LARGER HAIL REPORTED BY TOWN
GARAGE
0932 PM HAIL BRANDON 43.80N 73.09W
07/10/2007 E0.50 INCH RUTLAND VT LAW ENFORCEMENT
DIME SIZE HAIL AND GUSTY WINDS.
1125 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT LAW ENFORCEMENT
ADDISON COUNTY SHERIFF REPORTS TWO POWER POLES SNAPPED
OFF.
1134 PM TSTM WND DMG NEW HAVEN 44.12N 73.15W
07/10/2007 ADDISON VT TRAINED SPOTTER
TREES DOWN ON ROUTE 17 AND POWER LINES DOWN ON ROUTE 7.
1215 AM TSTM WND DMG HUNTINGTON 44.33N 72.99W
07/11/2007 CHITTENDEN VT UTILITY COMPANY
TREES ON POWERLINES AND PEOPLE WITHOUT POWER IN RICHMOND
AND HUNTINGTON AREAS.
1215 AM TSTM WND DMG BOLTON 44.37N 72.88W
07/11/2007 CHITTENDEN VT NWS EMPLOYEE
TWO TREES DOWN NEAR BOLTON ON INTERSTATE 89...ALONG WITH
NUMEROUS TREE BRANCHES.
&&
JOHNGLocal storm report, Jul 11, 2:42 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
242 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD HARDWICK 44.50N 72.37W
07/11/2007 CALEDONIA VT DEPT OF HIGHWAYS
SPOTTER RELAYED REPORT, ROAD CREW REPORTED MULTIPLE ROAD
WASHOUTS.
&&
DONNYDLocal storm report, Jul 11, 3:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EDT WED JUL 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD STOCKBRIDGE 43.79N 72.75W
07/11/2007 WINDSOR VT LAW ENFORCEMENT
POLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE RT
100 AND RIVER RD.
0300 PM FLASH FLOOD BETHEL 43.83N 72.63W
07/11/2007 WINDSOR VT LAW ENFORCEMENT
POLICE DISPATCHER REPORTED ROADS FLOODED...TO INCLUDE
LILLIESVILLE RD.
&&
DONNYDThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:55 PM EDT | Severe Thunderstorm Warning | BTV | Rutland | 50 min |
| Jul 10, 9:06 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 39 min |
| Jul 10, 11:11 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 64 min |
| Jul 11, 12:01 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden | 59 min |
| Jul 11, 1:09 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 1:16 PM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Lamoille and 4 more | 8 hr |
| Jul 11, 1:35 PM EDT | Flash Flood Warning | BTV | Caledonia, Washington | 3 hr |
| Jul 11, 3:14 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 4:12 PM EDT | Flash Flood Warning | BTV | Windsor | 3 hr |
| Jul 11, 6:07 PM EDT | Flash Flood Warning | BTV | Orange | 3 hr |
| Jul 11, 6:26 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Orange | 49 min |
| Jul 11, 6:34 PM EDT | Tornado Warning | BTV | Caledonia, Orange | 33 min |
Nearby
Flash Flood Warnings in Vermont, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.